Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A Dolbeault isomorphism theorem in infinite dimensions
HTML articles powered by AMS MathViewer

by Scott Simon PDF
Trans. Amer. Math. Soc. 361 (2009), 87-101 Request permission

Abstract:

For a large class of separable Banach spaces, we prove the real analytic Dolbeault isomorphism theorem for open subsets.
References
Similar Articles
Additional Information
  • Scott Simon
  • Affiliation: Department of Mathematics, Stony Brook University, Stony Brook, New York 11794-3651
  • Email: sbsimon@math.sunysb.edu
  • Received by editor(s): January 3, 2006
  • Received by editor(s) in revised form: October 10, 2006
  • Published electronically: August 21, 2008
  • Additional Notes: This research was partially supported by NSF grant DMS 0203072.

  • Dedicated: For L. Lempert
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 361 (2009), 87-101
  • MSC (2000): Primary 32L10, 32L20, 32Txx, 32U05, 46G20
  • DOI: https://doi.org/10.1090/S0002-9947-08-04550-9
  • MathSciNet review: 2439399